# SDR 9605023212

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Condition: Malfunctioned
- Location: Avionics Compt
- Part time: 8,708 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED VENT AVIONICS SYS FAULT, FOLLOWED SHORTLY BY VENT EXTRACT FAULT.  SEVERAL MINUTES LATER, RECEIVED AVIONICS SMOKE MESSAGE AND GEN 1 LINE SMOKE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT WITH EMERGENCY EQUIPMENT STANDING BY.  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER AND OPERATIONAL CHECK OK.
